Green's relations for stochastic matrices

James R. Wall

Czechoslovak Mathematical Journal (1975)

  • Volume: 25, Issue: 2, page 247-260
  • ISSN: 0011-4642

How to cite

top

Wall, James R.. "Green's relations for stochastic matrices." Czechoslovak Mathematical Journal 25.2 (1975): 247-260. <http://eudml.org/doc/12860>.

@article{Wall1975,
author = {Wall, James R.},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {2},
pages = {247-260},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Green's relations for stochastic matrices},
url = {http://eudml.org/doc/12860},
volume = {25},
year = {1975},
}

TY - JOUR
AU - Wall, James R.
TI - Green's relations for stochastic matrices
JO - Czechoslovak Mathematical Journal
PY - 1975
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 25
IS - 2
SP - 247
EP - 260
LA - eng
UR - http://eudml.org/doc/12860
ER -

References

top
  1. A. Ben-Israel, A. Charnes, 10.1137/0111051, J. Soc. Indust. Appl. Math., XI (1963), 667-699. (1963) Zbl0116.32202MR0179192DOI10.1137/0111051
  2. A. H. Clifford, G. B. Preston, The Algebraic Theory of Semigroups, Vol. 1, Math. Surveys No. 7, Amer. Math. Soc, Providence, 1961. (1961) Zbl0111.03403MR0132791
  3. J. L. Doob, 10.1090/S0002-9947-1942-0006633-7, Trans. Amer. Math. Soc, 52 (1942), 37-64. (1942) Zbl0063.09001MR0006633DOI10.1090/S0002-9947-1942-0006633-7
  4. H. K. Farahat, 10.1017/S2040618500035401, Proc. Glasgow Math. Assoc. 7 (1966), 178-183. (1966) Zbl0156.26001MR0202730DOI10.1017/S2040618500035401
  5. T. N. E. Greville, Some applications of the pseudoinverse of a matrix, SIAM Rev., II (1960), 15-22. (1960) Zbl0168.13303MR0110185
  6. K. H. Hofmann, P. S. Mostert, Elements of Compact Semigroups, Charles E. Merrill, Columbus, 1966. (1966) Zbl0161.01901MR0209387
  7. J. S. Montague, R. J. Plemmons, 10.1090/S0002-9904-1972-13070-2, Bull. Amer. Math. Soc, 78 (1972), 965-968. (1972) Zbl0262.15011MR0306231DOI10.1090/S0002-9904-1972-13070-2
  8. R. Penrose, A generalized inverse for matrices, Proc. Cambridge Phil. Soc, 51 (1955), 406-413. (1955) Zbl0065.24603MR0069793
  9. R. J. Plemmons, R. E. Cline, 10.1090/S0002-9939-1972-0285541-5, Proc Amer. Math. Soc, 31 (1972), 46-50. (1972) Zbl0241.15001MR0285541DOI10.1090/S0002-9939-1972-0285541-5
  10. Š. Schwarz, On the structure of the semigroup of stochastic matrices, Magyar Tud. Akad. Kutato Int. Kozl., (A) 9 (1964), 297-311. (1964) Zbl0143.03303MR0188337
  11. Š. Schwarz, A note on the structure of the semigroup of doubly stochastic matrices, Mat. Časopis Sloven. Akad. Vied., 17 (1967), 308-316. (1967) Zbl0157.04902MR0241451
  12. J. R. Wall, Generalized inverses of stochastic matrices, Lin. Alg. Appl., to appear. Zbl0305.15002MR0364307

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.